# SDR AUS20020549

- Difficulty date: June 6, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Contaminated
- Location: Apu
- Part time: 556 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

(AUS) APU LOAD COMPRESSOR PLENUM AND APU BLEED CONTROL VALVE PLUMBING CONTAMINATED WITH OIL.
